# SDR ARWA981035

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM, UPPER AFT MAIN CARGO COMPARTMENT STATION 600 RBL 33 CUT OUT AREA OF CORROSION.  FABRICATED FILLER AND ANGLE AND INSTALLED IAW WITH EO JOSSAIR, CON NR 18R5371011.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5090A.  (M)
